Cheng, Huiwen, Li, Yan-Jing. (1397). Sufficient conditions for triangle-free graphs to be super-$λ'$. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), 29-36. doi: 10.22108/toc.2018.106623.1523
Huiwen Cheng; Yan-Jing Li. "Sufficient conditions for triangle-free graphs to be super-$λ'$". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 3, 1397, 29-36. doi: 10.22108/toc.2018.106623.1523
Cheng, Huiwen, Li, Yan-Jing. (1397). 'Sufficient conditions for triangle-free graphs to be super-$λ'$', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), pp. 29-36. doi: 10.22108/toc.2018.106623.1523
Cheng, Huiwen, Li, Yan-Jing. Sufficient conditions for triangle-free graphs to be super-$λ'$. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(3): 29-36. doi: 10.22108/toc.2018.106623.1523


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.